# SDR IPXA2014091584268

- Difficulty date: August 21, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 69,950 hours, 13,502 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: ARB71182
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT MLG UPPER AFT BOLT HOLE BUSHING FOR RETRACT ATTACH FITTING DAMAGED ACCOMPLISHED BUSHING REPAIR ON RT MLG UPPER AFT BOLT HOLE FOR RETRACT ATTACH FITTING IAW EA 011-5720-01-A5576 AND EO 5740-55475-A.
